Vol. 37, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Structure of Noether lattices with join-principal maximal elements

E. W. Johnson and J. P. Lediaev

Vol. 37 (1971), No. 1, 101–108
Abstract

In this paper we explore the structure of Noether lattices with join-principal maximal elements.

Mathematical Subject Classification 2000
Primary: 06A35
Secondary: 13C05
Milestones
Received: 17 February 1970
Published: 1 April 1971
Authors
E. W. Johnson
J. P. Lediaev